Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

joey2006

Members
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About joey2006

  • Rank
    Newbie
  1. Lexapro can actually trigger seizures. The shaking you have may not be but COULD poosibly be a complex partial seizure. Although this is the most common type of seizure, many do not know about this type. Many people with epilepsy get big headaches as "aura" (simple partial seizures) and post ictal (after the seizure). You may want to talk to your doctor about it.
  2. I noticed that she also sent her response to my email (which my email to her was still there) to the production company so I think there's still hope. I can't believe tomorrow is the interview!! And I feel like crud today...I have a follow up appointment today with the family doctor so I am crossing my fingers it's not back to the hospital like last week! Did you have the interview? One site I did not see you mention is NDRF. Are you familiar with this one? DYNA is great, too! I think the idea that was presented about Oprah was a great one. We need to really flood them with the requests!! I had done so just a few weeks ago, but will do so again tomorrow! HOpe you are felling better and that the interview went well!
  3. I might be able to help out, depending on how long we need to do it for. I assume you would want the participant to get the barametric pressure readings as well. since it can vary from place ot place. We are in CT. Too bad you did not do it during the summer, when the T-storms pass through. The rapid change in air pressure definitely has a noticable effect! One suggestion to you if you have trouble getting your BP is to use a wrist cuff. I have an Omeron that helps me to know when it is placed correctly. It works well when we compare it to the manual one.
  4. Thanks for your input. I appreciate it.
  5. I was wondering if anyone out there can share your experience with clonidine. Any advice for taking it, such as how often you needed to take it to avoid rebound problems? I have to start out with a REALLY small dose of 1/8 of a .1 mg tablet, so the patch is not an option for me yet. Thank you for the help. I appreciate it!!!
  6. This was a 24 hour urine test that they said they typically do to check for a pheo. I do not know if this shows anything a far the dysautonomia goes.
  7. I seem to have the symptoms of hyperadregenic POTS (seems like too much adrenaline), but urine epinephrine, metanephrine and norepineprhine were all just out of range on the LOW side. Does anyone know what this could mean? Has anyone else had this problem? If so, what did you do that helped it? I was thinking of trying Clonidine, but I am not sure it will help because of the low epinephrine. Do you know of any other tests that determine hyperadgerneric? Thank you so much. I really appreciate your help.
×
×
  • Create New...